American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Günter M. Ziegler. Matroid representations and free arrangements . Trans. Amer. Math. Soc. 320 (1990) 525-541. MR 986703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael Falk. The minimal model of the complement of an arrangement of hyperplanes . Trans. Amer. Math. Soc. 309 (1988) 543-556. MR 929668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henry B. Laufer. The multiplicity of isolated two-dimensional hypersurface singularities . Trans. Amer. Math. Soc. 302 (1987) 489-496. MR 891631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Benjamin G. Cooper. On the monodromy at isolated singularities of weighted homogeneous polynomials . Trans. Amer. Math. Soc. 269 (1982) 149-166. MR 637033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Becker. On the critical degree of differentiability of a complex planar curve . Trans. Amer. Math. Soc. 269 (1982) 339-350. MR 637042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerald Leonard Gordon. On a simplicial complex associated to the monodromy . Trans. Amer. Math. Soc. 261 (1980) 93-101. MR 576865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Shing Toung Yau. Normal two-dimensional elliptic singularities . Trans. Amer. Math. Soc. 254 (1979) 117-134. MR 539910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Brenton and J. Morrow. Compactifications of ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 246 (1978) 139-153. MR 515533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Ephraim. Isosingular loci and the Cartesian product structure of complex analytic singularities . Trans. Amer. Math. Soc. 241 (1978) 357-371. MR 492307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Wong. Singularities of spaces of flat bundles over complex manifolds . Trans. Amer. Math. Soc. 231 (1977) 451-461. MR 0473227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Ephraim. The Cartesian product structure and $C\sp{\infty }$ equivalances of singularities . Trans. Amer. Math. Soc. 224 (1976) 299-311. MR 0422676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Stutz. Analytic sets as branched coverings . Trans. Amer. Math. Soc. 166 (1972) 241-259. MR 0324068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia